On a Linear Diophantine Problem of Frobenius: an Improved Algorithm.
Numerische Mathematik, Tome 7 (1965), pp. 226-231
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1965__7_131656,
author = {B.R. HEAP and M.S. LYNN},
title = {On a {Linear} {Diophantine} {Problem} of {Frobenius:} an {Improved} {Algorithm.}},
journal = {Numerische Mathematik},
pages = {226--231},
year = {1965},
volume = {7},
zbl = {0132.03002},
url = {http://geodesic.mathdoc.fr/item/NUMA_1965__7_131656/}
}
B.R. HEAP; M.S. LYNN. On a Linear Diophantine Problem of Frobenius: an Improved Algorithm.. Numerische Mathematik, Tome 7 (1965), pp. 226-231. http://geodesic.mathdoc.fr/item/NUMA_1965__7_131656/